# SDR SWAA2024080512993

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195-009 AFT CARGO PIT FLOOR SHIELD FWD OF CARGO DOOR HAS CORROSION AROUND NUTPLATES AT STA 767 +14 STR 24 WL156<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] COMPLETE;[03] COMPLETE AUDIT C/W
